# SDR HALA2009111700530

- Difficulty date: November 17, 2009
- Submitted: November 18, 2009
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 67,590 hours, 30,867 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Filter
- Condition: Clogged
- Location: Temp Sensor
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A SAID THE AREA AROUND 32A/B WAS MUCH WARMER THAN REST OF ACFT AND HAD BURNING HEATING ELEMENT ODOR.  OPERATED AIR CONDITIONING PACKS SEPERATELY AND INDIVIDUALLY IAW AMM 21-00-00-862-047 UNABLE TO DUPLICATE NO LEAKS NOTED.  CLEANED AFT CABIN TEMP SENSOR FILTER (NOTE: FILTER WAS CLOGGED).
